Toothache is mostly related to infections of the mouth and throat. These can spread and affect a nerve in the vicinity of a tooth. The “nervus alveolaris inferior” with its branches is responsible for the sensation in the lower row of teeth, and branches of the nervus maxillaris for the upper row of teeth. In case of irritation, consult a dentist who can give you further treatment suggestions under consideration of an imaging procedure. The pain should disappear relatively quickly after discontinuing the antibiotic (one week), but if it is too strong, painkillers are recommended.
Fever as a side effect when taking antibiotics is not uncommon. One speaks here of “drug fever” or “drug fever”. In the case of allergic reactions, a rise in temperature can occur relatively quickly, which can be accompanied by other symptoms.
It is advised to consult a doctor as soon as possible. Fever as a side effect of antibiotics usually does not develop until after 5 to 6 days. Especially antibiotics from the group of cephalosporins (broad-spectrum antibiotics), penicillin G, ampicillin or also vancomycin and streptomycin are regarded as so-called “fever-inducing drugs”.
Certain antibiotics cause the cell wall of the pathogen to dissolve. A subsequent immune reaction to the released bacterial components causes the body temperature to rise. It is often wrongly assumed that the infection “worsens”, which is why those affected often stop taking the antibiotic. It is recommended that the antibiotic be taken continuously over the given period of time in order to rule out other negative consequences.